# SDR QXEA2018082200299

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 27,190 hours, 28,977 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 8030212804
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  RECEIVED A NR 1 HYD ISOLATION VALVE CAUTION,  ALONG WITH AN INBD ROLL SPOILER CAUTION.  THE NR 1 HYD QTY WAS AT ABOUT 20%.  RAN THE CHECKLIST. AT THIS TIME THE NR 1 HYD PRESSURE STARTED TO DROP.  THE QTY AND PRESSURE WENT TO 0 % FOR THE NR 1 SYSTEM.  THEN RECEIVED A NR 1 ENGINE HYD PUMP CAUTION AND THE ISOLATION VALVE CAUTION WENT OUT.  THE CHECKLIST WAS RAN. AN EMERGENCY WAS DECLARED AND EXECUTED A ZERO FLAP LANDING.   MINIMAL USE OF PARKING BRAKE BELOW 60 KNOTS. LANDING UNEVENTFUL.  REMOVED FROM SERVICE. OBSERVED HYDRAULIC FLUID ACTIVELY LEAKING FROM THE LEFT SIDE OF THE HORIZONTAL STABILIZER. THE HYDRAULIC FLUID HAD COATED THE LEFT SIDE OF THE VERTICAL STABILIZER AS WELL.  CLEANED THE HORIZONTAL AND VERTICAL STABILIZERS.  OBSERVED THE PRESSURE LINE ON THE LT OTBD ELEVATOR PCU TO HAVE RUPTURED. REMOVED AND REPLACED THE HYD PRESSURE LINE. LEAKS & OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
